# SDR CA120920001

- Difficulty date: September 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5697 · Window System Wiring
- Part: Windshield
- Part number: NP15790113
- Condition: Sparks
- Location: Cockpit
- Part time: 7,550 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CREW OBSERVED AN ELECTRICAL FLASH ACCOMPANIED WITH A SMOKE PLUME FROM THE CAPTAINS WINDSHIELD AREA FOR APPROXIMATELY 2 SECONDS. CREW CONDUCTED THE COMPANY SMOKE RECALL. CREW DECLARED A PAN CALL AS A PRECAUTION & CONDUCTED ALL RELEVANT CHECKLISTS AFTER WHICH CONDUCTED A NORMAL CIRCUIT INTO AIRPORT AND LANDED WITHOUT INCIDENT.  PILOTS WINDSHIELD REPLACED WITH SERVICEABLE UNIT IAW AMM 56-10-11.
